# SDR HALA2010081700374

- Difficulty date: August 17, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,754 hours, 17,591 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Part number: 38760355
- Part serial: 5720212
- Condition: Failed
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU AUTO SHUTDOWN ON SHORT FINAL APPROACH. RESTARTED AFTER LANDING OPS NORMAL.  ACCOMP APU ECU BITE FOUND APU INLET PRESSURE (P2) SENSOR AT FAULT R & R APU INLET PRESS SENSOR IAW AMM49-61-04.  OPS CKS OK FOR SVC.
